# SDR GTIA2025042138861

- Difficulty date: April 18, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N917NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9179
- Aircraft time: 16,480 hours, 6,912 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 916683
- Condition: Faulted
- Location: Zone 200
- Part time: 2,085 hours, 917 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU 10WL FAULT COMES ON DURING OPS CHECK OF L1 DOOR SLIDE CHANGE-R&R 10WL EMS BATTERY IAW AMM 33-51-38 OPS TESST GOOD
